# SDR SWAA2015121547145

- Difficulty date: November 19, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 74,570 hours, 62,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6940709
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED, BETWEEN BS 727A - 727B, BETWEEN STRINGER 27R TO 26R.  R & R INTERCOSTAL IAW SRM & DWG.
